# SDR ABXA040358

- Difficulty date: October 18, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 58,275 hours, 62,230 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 5912101501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER UPPER HINGE BRACKET CRACKED AT RIGHT MOUNT HOLE.  REMOVED AND REPLACED UPPER HINGE BRACKET IAW DC-9 SRM 51-30-1.
